Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year

SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Open Access
See all formats and pricing
More options …
Volume 16, Issue 1


Regular Expression Quantifiers - at least m Occurrences

Michał Trybulec
Published Online: 2009-03-20 | DOI: https://doi.org/10.2478/v10037-008-0005-3

Regular Expression Quantifiers - at least m Occurrences

This is the second article on regular expression quantifiers. [4] introduced the quantifiers m to n occurrences and optional occurrence. In the sequel, the quantifiers: at least m occurrences and positive closure (at least 1 occurrence) are introduced. Notation and terminology were taken from [8], several properties of regular expressions from [7].

MML identifier: FLANG 3, version: 7.8.05 4.89.993

  • [1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Google Scholar

  • [2] Karol Pąk. The Catalan numbers. Part II. Formalized Mathematics, 14(4):153-159, 2006.Google Scholar

  • [3] Michał Trybulec. Formal languages - concatenation and closure. Formalized Mathematics, 15(1):11-15, 2007.Google Scholar

  • [4] Michał Trybulec. Regular expression quantifiers - m to n occurrences. Formalized Mathematics, 15(2):53-58, 2007.Google Scholar

  • [5] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Google Scholar

  • [6] Tetsuya Tsunetou, Grzegorz Bancerek, and Yatsuka Nakamura. Zero-based finite sequences. Formalized Mathematics, 9(4):825-829, 2001.Google Scholar

  • [7] William M. Waite and Gerhard Goos. Compiler Construction. Springer-Verlag New York Inc., 1984.Google Scholar

  • [8] Larry Wall, Tom Christiansen, and Jon Orwant. Programming Perl, Third Edition. O'Reilly Media, 2000.Google Scholar

About the article

Published Online: 2009-03-20

Published in Print: 2008-01-01

Citation Information: Formalized Mathematics, Volume 16, Issue 1, Pages 29–33, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-008-0005-3.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in